MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number TRM-345
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported left side exchange due to recall with no complaint.Healthcare professional later reported left rupture and "textured implant".Device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.Reason for reoperation: rupture.
 
Event or Problem Description
Healthcare professional reported left side exchange due to recall with no complaint.Healthcare professional later reported left rupture and "textured implant".Patient additionally reported "pain." device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.
 
Event or Problem Description
Patient additionally reported "pain.".
 
Event or Problem Description
Healthcare professional later reported "hole, non-specific." device has been explanted and replaced.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data.
 
Additional Manufacturer Narrative
Clarification to d9: only device photos were received.Visual analysis: visual analysis of the photographs identified, rupture: observed.But, cannot perform an assessment of the opening, as no microscopic analysis can be performed.Pain: unable to observe, as it is not related to the device.Anxiety-product/procedure: unable to observe, as it is not related to the device.No additional observations.No further actions are required, as no manufacturing issues are observed.
 
Event or Problem Description
Healthcare professional reported, left side exchange, due to recall with no complaint.Healthcare professional, later reported, left rupture and "textured implant".Patient additionally reported, "pain." healthcare professional, later reported, "hole, non-specific".Device has been explanted and replaced.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key18421334
Report Number9617229-2023-19988
Device Sequence Number15176812
Product Code FTR
UDI-Device Identifier10888628008106
UDI-Public10888628008106
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/13/2021
Device Catalogue NumberTRM-345
Device Lot Number2973894
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2023
Supplement Date Received by Manufacturer01/11/2024
01/19/2024
02/07/2024
03/04/2024
Initial Report FDA Received Date12/29/2023
Supplement Report FDA Received Date01/17/2024
01/23/2024
02/12/2024
03/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight70 KG